MathSciNet Relay Station
MathSciNet bibliographic data
MR318398 (47 #6945) 22E45 (32L10)
Parthasarathy, R. Dirac operator and the discrete series. Ann. of Math. (2) 96 (1972), 1–30.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement